The problem of two-particle bound state for a non-ideal Fermi–Dirac system
Doklady Akademii Nauk, Tome 144 (1962) no. 5, pp. 1015-1018
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_144_5_a18,
author = {V. V. Tolmachev},
title = {The problem of two-particle bound state for a non-ideal {Fermi{\textendash}Dirac} system},
journal = {Doklady Akademii Nauk},
pages = {1015--1018},
year = {1962},
volume = {144},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_144_5_a18/}
}
V. V. Tolmachev. The problem of two-particle bound state for a non-ideal Fermi–Dirac system. Doklady Akademii Nauk, Tome 144 (1962) no. 5, pp. 1015-1018. http://geodesic.mathdoc.fr/item/DAN_1962_144_5_a18/